# SDR GLBA20030562

- Difficulty date: February 12, 2004
- Submitted: February 13, 2004
- Operation: Air carrier
- Aircraft: N240GL
- Make and model: Beech 1900D
- Aircraft serial: UE240
- Aircraft time: 16,997 hours, 20,836 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW SMELLED ELECTRICAL SMOKE IN COCKPIT, INSP ELECTRICAL RAN A/C FOUND NO DISCREPANCIES OPS CHECK FLIGHT SATISFACTORY
